# SDR WWMA9700182

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Decu
- Part number: 6071T70P16
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE RIGHT ENGINE POWER SURGED WITH HIGH A TORQUE INDICATION.  FEATHERED RIGHT ENGINE AND ABORTED TAKEOFF AT 40 KNOTS.  REPLACED THE RIGHT ENGINE DECU (DIGITAL ENGINE CONTROL UNIT).
